MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C6

HAMILTON MEDICAL AG HAMILTON-C6
Model Number 160021
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: according to the complaint description the device alarmed with te 244018.128|2026-03-11 05:29:18|tf |446029 129|2026-03-11 05:29:18|tf |431001 130|2026-03-11 05:29:18|tf |1746004 131|2026-03-11 05:29:18|tf |1446029 132|2026-03-11 05:29:18|tf |1485001 133|2026-03-09 17:23:17|test |temperature cpu ip, max: 53.0°c, avg: 50.7°c tf 431001 = blower fault tf 446029 = ambient failure detected.The patient had to be moved to a different ventilator.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4 0.The report contains also the investigation outcome.Review of the device event log identified tf 431001 blower fault with associated ambient failure and panel-observed technical fault entries.Following the event, the blower flow test failed, with loud noise noted from the blower.The blower was replaced, followed by service software checks in accordance with manufacturer specifications.The unit passed all functional testing and was returned to use.The case is considered closed.

Brand Name
HAMILTON-C6
Common Device Name
HAMILTON-C6
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24726804
Report Number3001421318-2026-00167
Device Sequence Number18445153
Product Code CBK
UDI-Device Identifier07630002808590
UDI-Public(01)07630002808590(11)250731(240)160021
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160021
Device Catalogue Number160021
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown